National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(49)
ISSN: 0862-7940
年代
1    
On the convergence of the ensemble Kalman filter 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:56  Issue:6  Page:533-541  

Mandel Jan;   Cobb Loren;   Beezley Jonathan D;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:41

文摘信息 获取全文 问图书馆员

2    
On the Caginalp system with dynamic boundary conditions and singular potentials 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:2  Page:89-115  

Cherfils L;   Miranville A;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:42

文摘信息 获取全文 问图书馆员

3    
Development of three dimensional constitutive theories based on lower dimensional experimental data 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:2  Page:147-176  

Karra S;   Rajagopal K R;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:19

文摘信息 获取全文 问图书馆员

4    
Regularity criterion for 3d navier-stokes equations in terms of the direction of the velocity 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:1  Page:47-52  

Vasseur Alexis;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:30

文摘信息 获取全文 问图书馆员

5    
Rate independent Kurzweil processes 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:2  Page:117-145  

Krejčí Pavel;   Liero Matthias;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:19

文摘信息 获取全文 问图书馆员

6    
Postprocessing and higher order convergence for the mixed finite element approximations of the Stokes eigenvalue problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:3  Page:237-250  

Chen Hongtao;   Jia Shanghui;   Xie Hehu;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:18

文摘信息 获取全文 问图书馆员

7    
Approximation and eigenvalue extrapolation of Stokes eigenvalue problem by nonconforming finite element methods 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:1  Page:1-15  

Jia Shanghui;   Xie Hehu;   Yin Xiaobo;   Gao Shaoqin;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:16

文摘信息 获取全文 问图书馆员

8    
Superconvergence analysis and a posteriori error estimation of a finite element method for an optimal control problem governed by integral equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:3  Page:267-283  

Yan Ningning;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:11

文摘信息 获取全文 问图书馆员

9    
A second order η-approximation method for constrained optimization problems involving second order invex functions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:5  Page:433-445  

Antczak Tadeusz;  

问图书馆员

10    
A second order eta-approximation method for constrained optimization problems involving second order invex functions 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:54  Issue:5  Page:433-445  

Antczak T;  

被引频次:5

文摘信息 问图书馆员

11    
Convergence of nonlinear monotone operators in perforated domains with holes of small size 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:6  Page:465-489  

Woukeng Jean Louis;  

来源数据库:[Scopus, Science Database]        

文摘信息 获取全文 问图书馆员

12    
The combination technique for a two-dimensional convection-diffusion problem with exponential layers 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:3  Page:203-223  

Franz Sebastian;   Liu Fang;   Roos Hans-Görg;   Stynes Martin;   Zhou Aihui;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

13    
Sharp upper global a posteriori error estimates for nonlinear elliptic variational problems 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:54  Issue:4  Page:297-336  

Karatson J;   Korotov S;  

来源数据库:[Web of Science, Science Citation Index Expanded, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

14    
A survey and some new results on the existence of solutions of IPBVPS for first order functional differential equations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:6  Page:527-549  

Liu Yuji;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

15    
A parametrized newton method for nonsmooth equations with finitely many maximum functions 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:5  Page:381-390  

Du Shou-Qiang;   Gao Yan;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

16    
Approximation and numerical realization of 3D contact problems with given friction and a coefficient of friction depending on the solution 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:5  Page:391-416  

Haslinger Jaroslav;   Ligurský Tomáš;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

17    
Sigma-CONVERGENCE OF NONLINEAR MONOTONE OPERATORS IN PERFORATED DOMAINS WITH HOLES OF SMALL SIZE 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:54  Issue:6  Page:465-489  

Woukeng JL;  

被引频次:1

文摘信息 问图书馆员

18    
A self-adaptive trust region method for the extended linear complementarity problems 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:1  Page:53-65  

Yu Zhensheng;   Li Qiang;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:3

文摘信息 获取全文 问图书馆员

19    
New results on periodic solutions for a kind of Rayleigh equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:1  Page:79-85  

Tang Mei-Lan;   Liu Xin-Ge;   Liu Xin-Bi;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:4

文摘信息 获取全文 问图书馆员

20    
A method constructing density functions: The case of a generalized Rayleigh variable 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:54  Issue:5  Page:417-431  

Vodǎ;   ;   Viorel;   Gh,;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:0

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 下一页 >
作者信息:×